# SDR ASAA2022111440781

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 4,015 hours, 1,148 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWICE ENROUTE FMC LEFT "FAILED" FOR 60-90 SECONDS. VTK FLAG AND MAP FLAG DISPLAYED ON LEFT ND, FMC MENU ON BOTH MCDU. RIGHT FMC ACTED NORMAL FMC "L" RECOVERED ON ITS OWN WITHOUT QRH INTERVENTION. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918 RESET FMC #1 NO FAULTS NOTED.
